# SDR UALA2011061602959

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,422 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STATION 287, RBL 88.5 FWD OF DOOR R-1 ON FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED:  ON PEMCO NR 2682N00490 EMP 600025 AND INSP 842.  REMOVED DAMAGE AT UPPER FLOORBEAM CAP. NDT IAW B767 NDTM.  NO CRACKS  INDICATED.  FABRICATED REPAIR STRAP PER EA P067-53-031 AND DRILLED IAW B767.  TREATED PRIMED IAW B767 SRM.  INSTALLED REPAIRED PARTS IAW B767 SRM.
